Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Used depo trust. Using contraceptive. Had nausea and vomiting. Pregnancy?

hi doc just wanted to ask you about my girlfriend having pregnant after using depo trust... we are using that contraceptive for a while. ive always make it sure that i got it marked on the calendar then one time we lost count of the month. then as usual we injected the depo trust IM then a month later she started vomiting feeling nauseous then we suspected a diff. story since we had the shot.. we had a chest xray and a lots of antacids.. then one the doctors suggested that we should had a preg test to be sure then we were surprised that she is pregnant.. im a little worried about y unborn child. can you help me about this doc
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response

Welcome to HCM forum

As your girl friend missed the shot for one month so she can be pregnant.

As you have mentioned about X ray chest which can be harmful to the fetus in early pregnancy.

Consult your OBGYN and calculate the date of conception and X ray.

Best wishes

Take care
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor